Follow
Mohammed SHIMI
Mohammed SHIMI
Sidi Mohamed Ben Abdellah University, ENS of Fez, Department of Mathematics, Laboratory of LAMA
Verified email at usmba.ac.ma
Title
Cited by
Cited by
Year
Eigenvalue problems involving the fractional p (x)-Laplacian operator
E Azroul, A Benkirane, M Shimi
Adv. Oper. Theory 4 (2), 539-555, 2019
612019
On a class of fractional p(x) -Kirchhoff type problems
E Azroul, A Benkirane, M Shimi, M Srati
Applicable Analysis 100 (2), 383-402, 2021
492021
Existence and multiplicity of solutions for fractional p(x,.)-Kirchhoff-type problems in ℝN
E Azroul, A Benkirane, M Shimi
Applicable Analysis 100 (9), 2029-2048, 2021
412021
On a class of nonlocal problems in new fractional Musielak-Sobolev spaces
E Azroul, A Benkirane, M Shimi, M Srati
Applicable Analysis 101 (6), 1933-1952, 2022
202022
Embedding and extension results in fractional Musielak–Sobolev spaces
MS E. Azroul, A. Benkirane, M. Shimi
Applicable Analysis, 1-25, 2021
17*2021
Existence Results for Fractional p (x,.)-Laplacian Problem Via the Nehari Manifold Approach
E Azroul, A Benkirane, A Boumazourh, M Shimi
Applied Mathematics & Optimization, 2020
162020
General fractional Sobolev Space with variable exponent and applications to nonlocal problems
E Azroul, A Benkirane, M Shimi
Adv. Oper. Theory 2020, 2019
122019
Three solutions for fractional p (x,.)-Laplacian Dirichlet problems with weight
E Azroul, A Benkirane, M Shimi, M Srati
Journal of Nonlinear Functional Analysis 2020, 1-18, 2020
112020
Nonlocal eigenvalue problems with variable exponent
E Azroul, M Shimi
Moroccan Journal of Pure and Applied Analysis 4 (1), 46-61, 2018
92018
An introduction to generalized fractional Sobolev Space with variable exponent
E Azroul, A Benkirane, M Shimi
arXiv preprint arXiv:1901.05687, 2019
82019
Existence and multiplicity of solutions for fractional-Kirchhoff type problems in
MS E Azroul, A Benkirane
Appl. Anal.,, 2019
72019
On a nonlocal problem involving the fractional -Laplacian satisfying Cerami condition
E Azroul, A Benkirane, M Shimi
Discrete & Continuous Dynamical Systems-S, 17, 2020
52020
Existence of solutions for a nonlocal Kirchhoff type problem in Fractional Orlicz-Sobolev spaces
E Azroul, A Benkirane, M Srati, M Shimi
arXiv preprint arXiv:1901.05216, 2019
52019
Nonlocal eigenvalue problems with variable exponent, Moroccan J. of Pure and Appl
E Azroul, M Shimi
Anal 4 (1), 46-61, 2018
52018
EXISTENCE RESULTS FOR ANISOTROPIC FRACTIONAL (p1(x, .), p2(x, .))-KIRCHHOFF TYPE PROBLEMS
E Azroul, A Benkirane, NT Chung, M Shimi
Journal of Applied Analysis & Computation 11 (5), 2363-2386, 2021
42021
Multiple solutions for a binonlocal fractional p (x,·)-Kirchhoff type problem
E Azroul, A Benkirane, M Shimi, M Srati
Journal of Integral Equations and Applications 34 (1), 1-17, 2022
2022
Embedding and extension results in Fractional Musielak-Sobolev spaces
E Azroul, A Benkirane, M Shimi, M Srati
arXiv preprint arXiv:2007.11043, 2020
2020
Ekeland’s Variational Principle for the Fractional p(x)-Laplacian Operator
E Azroul, A Benkirane, M Shimi
Recent Advances in Modeling, Analysis and Systems Control: Theoretical …, 2020
2020
Existence and Multiplicity of solutions for fractional p (x,.)-Kirchhoff type problems in ℝ N
E Azroul, A Benkirane, M Shimi
Applicable Analysis, 1-20, 2019
2019
The system can't perform the operation now. Try again later.
Articles 1–19